Title: Asymptotic behavior of the steady Navier-Stokes equation on the hyperbolic plane
Authors: Chan, Chi Hin
Chen, Che-Kai
Czubak, Magdalena
應用數學系
Department of Applied Mathematics
Keywords: Exterior domain;Stationary Navier-Stokes;asymptotics;hyperbolic plane
Issue Date: 1-Jan-2017
Abstract: We develop the asymptotic behavior for the solutions to the stationary Navier-Stokes equation in the exterior domain of the 2D hyperbolic space. More precisely, given the finite Dirichlet norm of the velocity, we show the velocity decays to 0 at infinity. We also address the decay rate for the vorticity and the behavior of the pressure.
URI: http://hdl.handle.net/11536/143996
ISSN: 1548-159X
Journal: DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS
Volume: 14
Begin Page: 239
End Page: 270
Appears in Collections:Articles